Lipitor Liver Enzymes, Statin Drug, Hip Joints, Then I Realized, Arthritic
I think I've taken my last Lipitor. It did help my cholesterol, but after reading this site, I'm scared. And off to the natural foods store for remedies. ... more »
I think I've taken my last Lipitor. It did help my cholesterol, but after reading this site, I'm scared. And off to the natural foods store for remedies.
Have been on 10mg. Lipitor for over 1 1/2 years. I've experienced some of the "usual" side effects- arthritic type pain in my hands and hip joints, pain in the bottom of my feet, weight gain, gas, but chalked it up to getting older (I'm 54) and not exercising as much as I should.
But it's the bruising that's really been a problem. If my arm touches the inside of the kitchen cabinet while reaching for a dish, I have a bruise on my arm. A slightly harder bump and my skin is torn and I'm bleeding. My clotting times and liver enzymes are normal and my Dr. has no clue what's causing this.
I never associated it with the Lipitor until I saw a neighbor with the same red bruises up and down her arms, and she said "Oh, it's from my statin drug." Then I realized that I never experienced this problem until about the time I started on Lipitor. Has anyone else experienced similar side effects from Lipitor or other statins